# SDR DJFA2008013

- Difficulty date: February 1, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- Engine: Pwa JT15D5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ring
- Part number: 45A35042003
- Condition: Cracked
- Location: Rt Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MAINT FOUND THE RT ENGINE INLET RING CRACKED BETWEEN THE 1200 AND 0100 O CLOCK POSITION.  MAINTENANCE REPLACED THE INLET RING.
